Alert archive / Ohio / Winter Storm Watches in 2007

Winter Storm Watch 3, NWS Cleveland, OH

February 23, 2007Crawford County, Erie County, Pennsylvania; 28 counties in Ohio

NWS Cleveland, OH issued this winter storm watch at Feb 23, 2007, 3:08 PM EST for Crawford County, Erie County, Pennsylvania; 28 counties in Ohio. It took effect at Feb 24, 2007, 10:55 AM EST. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Feb 23, 2007, 3:08 PM EST (20:08 UTC)
In effect from
Feb 24, 2007, 10:55 AM EST
Expired
Feb 24, 2007, 3:27 PM EST
In force
5 hr
Issued by
NWS Cleveland, OH
All 30 counties

Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 8.1 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2007-02-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2007-02-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
620 m above ground
0-6 km bulk shear
88 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS41 KCLE 232008
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
308 PM EST FRI FEB 23 2007


OHZ003-006>008-017-018-027>030-036-037-047-240415-
/O.NEW.KCLE.WS.A.0003.070225T0300Z-070225T1700Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-MARION-MORROW-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...FINDLAY...TIFFIN...UPPER SANDUSKY...CAREY...BUCYRUS...
MANSFIELD...ASHLAND...MARION...MOUNT GILEAD...MOUNT VERNON
308 PM EST FRI FEB 23 2007

...WINTER STORM WATCH IN EFFECT FROM SATURDAY EVENING THROUGH
SUNDAY MORNING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WINTER
STORM WATCH...WHICH IS IN EFFECT FROM SATURDAY EVENING THROUGH
SUNDAY MORNING. 

ANOTHER WINTER STORM MAY PRODUCE SIGNIFICANT WINTRY PRECIPITATION
OVER THE AREA SATURDAY NIGHT AND SUNDAY MORNING. A MIX OF FREEZING
RAIN...SLEET AND SNOW IS EXPECTED TO DEVELOP SATURDAY NIGHT AND
CONTINUE INTO SUNDAY MORNING. EVEN THOUGH SNOW ACCUMULATION IS
EXPECTED TO BE AN INCH OR LESS THERE IS THE POSSIBILITY OF A
QUARTER INCH OR MORE OF ICING FROM THE FREEZING RAIN.

A WINTER STORM WATCH MEANS THAT SIGNIFICANT WINTRY PRECIPITATION
IS POSSIBLE. IF YOU ARE WITHIN THE WATCH AREA...REMAIN ALERT TO
RAPIDLY CHANGING WEATHER CONDITIONS. STAY TUNED TO THE NATIONAL
WEATHER SERVICE OR THE LOCAL NEWS MEDIA FOR THE LATEST UPDATES AND
POSSIBLE WARNINGS.

$$

OHZ009>013-019>023-031>033-038-240415-
/O.NEW.KCLE.WS.A.0003.070225T0700Z-070225T1700Z/
ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WAYNE-STARK-MAHONING-HOLMES-
INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND...
MENTOR...CHARDON...NORWALK...MEDINA...AKRON...RAVENNA...WARREN...
WOOSTER...CANTON...YOUNGSTOWN...MILLERSBURG
308 PM EST FRI FEB 23 2007

...WINTER STORM WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY MORNING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WINTER
STORM WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY MORNING. 

ANOTHER WINTER STORM MAY PRODUCE SIGNIFICANT WINTRY PRECIPITATION
OVER THE AREA LATE SATURDAY NIGHT AND SUNDAY MORNING. A MIX OF
FREEZING RAIN...SLEET AND SNOW IS EXPECTED TO DEVELOP LATE SATURDAY
NIGHT AND CONTINUE INTO SUNDAY MORNING. EVEN THOUGH SNOW
ACCUMULATION IS EXPECTED TO BE AN INCH OR LESS THERE IS THE
POSSIBILITY OF A QUARTER INCH OR MORE OF ICING FROM THE FREEZING
RAIN.

A WINTER STORM WATCH MEANS THAT SIGNIFICANT WINTRY PRECIPITATION
IS POSSIBLE. IF YOU ARE WITHIN THE WATCH AREA...REMAIN ALERT TO
RAPIDLY CHANGING WEATHER CONDITIONS. STAY TUNED TO THE NATIONAL
WEATHER SERVICE OR THE LOCAL NEWS MEDIA FOR THE LATEST UPDATES AND
POSSIBLE WARNINGS.


$$
ADAMS
4 follow-up statements
000 
WWUS41 KCLE 240257
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
957 PM EST FRI FEB 23 2007

OHZ003-006>008-017-018-027>030-036-037-047-241100-
/O.CON.KCLE.WS.A.0003.070225T0300Z-070225T1700Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-MARION-MORROW-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...FINDLAY...TIFFIN...UPPER SANDUSKY...CAREY...BUCYRUS...
MANSFIELD...ASHLAND...MARION...MOUNT GILEAD...MOUNT VERNON
957 PM EST FRI FEB 23 2007

...WINTER STORM WATCH REMAINS IN EFFECT FROM SATURDAY EVENING
THROUGH SUNDAY MORNING...

A WINTER STORM WATCH REMAINS IN EFFECT FROM SATURDAY EVENING
THROUGH SUNDAY MORNING. 

A WINTER STORM MAY PRODUCE SIGNIFICANT WINTRY PRECIPITATION OVER
THE AREA SATURDAY NIGHT AND SUNDAY MORNING. A MIX OF FREEZING
RAIN...SLEET AND SNOW IS EXPECTED TO DEVELOP SATURDAY NIGHT AND
CONTINUE INTO SUNDAY MORNING. EVEN THOUGH SNOW ACCUMULATION IS
EXPECTED TO BE AN INCH OR LESS THERE IS THE POSSIBILITY OF A
QUARTER INCH OR MORE OF ICING FROM THE FREEZING RAIN.

A WINTER STORM WATCH MEANS THAT SIGNIFICANT WINTRY PRECIPITATION
IS POSSIBLE. IF YOU ARE WITHIN THE WATCH AREA...REMAIN ALERT TO
RAPIDLY CHANGING WEATHER CONDITIONS. STAY TUNED TO THE NATIONAL
WEATHER SERVICE OR THE LOCAL NEWS MEDIA FOR THE LATEST UPDATES
AND POSSIBLE WARNINGS.

$$

OHZ009>013-019>023-031>033-038-241100-
/O.CON.KCLE.WS.A.0003.070225T0700Z-070225T1700Z/
ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WAYNE-STARK-MAHONING-HOLMES-
INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND...
MENTOR...CHARDON...NORWALK...MEDINA...AKRON...RAVENNA...WARREN...
WOOSTER...CANTON...YOUNGSTOWN...MILLERSBURG
957 PM EST FRI FEB 23 2007

...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

A WINTER STORM WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING. 

A WINTER STORM MAY PRODUCE SIGNIFICANT WINTRY PRECIPITATION OVER
THE AREA LATE SATURDAY NIGHT AND SUNDAY MORNING. A MIX OF FREEZING
RAIN...SLEET AND SNOW IS EXPECTED TO DEVELOP LATE SATURDAY NIGHT
AND CONTINUE INTO SUNDAY MORNING. EVEN THOUGH SNOW ACCUMULATION IS
EXPECTED TO BE AN INCH OR LESS THERE IS THE POSSIBILITY OF A
QUARTER INCH OR MORE OF ICING FROM THE FREEZING RAIN.

A WINTER STORM WATCH MEANS THAT SIGNIFICANT WINTRY PRECIPITATION
IS POSSIBLE. IF YOU ARE WITHIN THE WATCH AREA...REMAIN ALERT TO
RAPIDLY CHANGING WEATHER CONDITIONS. STAY TUNED TO THE NATIONAL
WEATHER SERVICE OR THE LOCAL NEWS MEDIA FOR THE LATEST UPDATES
AND POSSIBLE WARNINGS.

$$
000 
WWUS41 KCLE 240818
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
318 AM EST SAT FEB 24 2007

OHZ003-006>008-017-018-241630-
/O.UPG.KCLE.WS.A.0003.070225T0300Z-070225T1700Z/
/O.NEW.KCLE.WS.W.0003.070225T0300Z-070225T1700Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...FINDLAY...TIFFIN
318 AM EST SAT FEB 24 2007

...WINTER STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO
12 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WINTER
STORM WARNING FOR MUCH OF NORTHWEST OHIO WHICH IS IN EFFECT FROM
10 PM THIS EVENING TO NOON SUNDAY. THE WINTER STORM WATCH IS NO
LONGER IN EFFECT.

A WINTER STORM WILL MOVE OUT OF THE CENTRAL PLAINS THIS
EVENING...BRINGING WITH IT A MIX OF FREEZING RAIN SLEET AND SNOW.
PRECIPITATION WILL BEGIN LATE THIS EVENING AS A MIXTURE OF FREEZING
RAIN AND SNOW AND GRADUALLY TRANSITION TO FREEZING RAIN AND SLEET
OVERNIGHT. WITH TEMPERATURES IN THE UPPER 20S...ICE ACCUMULATIONS
AROUND A QUARTER OF AN INCH WILL BE LIKELY BY SUNDAY MORNING ON
UNTREATED SURFACES. IN ADDITION TO THE ICE...THERE COULD ALSO BE
UP TO AN INCH OF SNOW AND SLEET ACCUMULATION BY SUNDAY MORNING.

A WINTER STORM WARNING IS ISSUED WHEN SEVERE WINTER WEATHER IS
EXPECTED. SNOW AND/OR ICE WILL CAUSE HAZARDOUS DRIVING
CONDITIONS. 

$$

OHZ027>030-036-037-047-241630-
/O.CON.KCLE.WS.A.0003.070225T0300Z-070225T1700Z/
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX-
INCLUDING THE CITIES OF...UPPER SANDUSKY...CAREY...BUCYRUS...
MANSFIELD...ASHLAND...MARION...MOUNT GILEAD...MOUNT VERNON
318 AM EST SAT FEB 24 2007

...WINTER STORM WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
SUNDAY MORNING...

A WINTER STORM WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
SUNDAY MORNING. 

A WINTER STORM WILL MOVE OUT OF THE CENTRAL PLAINS LATE TONIGHT BRINGING
WITH IT A MIXTURE OF FREEZING RAIN SLEET AND SNOW. PRECIPITATION WILL
BEGIN LATE TONIGHT IN THE FORM OF FREEZING RAIN AND SNOW...AND WILL 
TRANSITION TO MAINLY FREEZING RAIN OVERNIGHT. LITTLE SNOW
ACCUMULATION IS EXPECTED...BUT THERE IS THE POSSIBILITY OF A
QUARTER INCH OR MORE OF ICING FROM THE FREEZING RAIN AND SLEET.

A WINTER STORM WATCH MEANS THAT SIGNIFICANT WINTRY PRECIPITATION
IS POSSIBLE. STAY TUNED TO THE NATIONAL WEATHER SERVICE OR THE
LOCAL NEWS MEDIA FOR THE LATEST UPDATES AND POSSIBLE WARNINGS.

$$

OHZ009>013-019>023-031>033-038-241630-
/O.CON.KCLE.WS.A.0003.070225T0700Z-070225T1700Z/
ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WAYNE-STARK-MAHONING-HOLMES-
INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND...
MENTOR...CHARDON...NORWALK...MEDINA...AKRON...RAVENNA...WARREN...
WOOSTER...CANTON...YOUNGSTOWN...MILLERSBURG
318 AM EST SAT FEB 24 2007

...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SUNDAY MORNING...

A WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SUNDAY MORNING. 

A WINTER STORM WILL MOVE OUT OF THE CENTRAL PLAINS LATE TONIGHT
AND BRING WITH IT A MIX OF FREEZING RAIN...SLEET...AND SNOW.
PRECIPITATION WILL BEGIN LATE TONIGHT AS A MIXTURE OF FREEZING
RAIN AND SNOW...AND WILL TRANSITION TO FREEZING RAIN AND SLEET
OVERNIGHT. LITTLE SNOW ACCUMULATION IS EXPECTED...BUT THERE IS
THE POSSIBILITY OF A QUARTER INCH OR MORE OF ICING FROM THE
FREEZING RAIN AND SLEET.

A WINTER STORM WATCH MEANS THAT SIGNIFICANT WINTRY PRECIPITATION
IS POSSIBLE. STAY TUNED TO THE NATIONAL WEATHER SERVICE OR THE
LOCAL NEWS MEDIA FOR THE LATEST UPDATES AND POSSIBLE WARNINGS.

$$


LEINS
000 
WWUS41 KCLE 241555
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1055 AM EST SAT FEB 24 2007

OHZ003-006>008-017-018-250000-
/O.CON.KCLE.WS.W.0003.070225T0300Z-070225T1700Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...FINDLAY...TIFFIN
1055 AM EST SAT FEB 24 2007

...WINTER STORM WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 12 PM EST SUNDAY...

A WINTER STORM WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 12 PM EST SUNDAY. 

A WINTER STORM WILL MOVE OUT OF THE CENTRAL PLAINS THIS EVENING...
BRINGING WITH IT A MIX OF FREEZING RAIN SLEET AND SNOW.
PRECIPITATION WILL BEGIN LATE THIS EVENING AS A MIXTURE OF
FREEZING RAIN AND SNOW AND GRADUALLY TRANSITION TO FREEZING RAIN
AND SLEET OVERNIGHT. WITH TEMPERATURES IN THE UPPER 20S...ICE
ACCUMULATIONS AROUND A QUARTER OF AN INCH WILL BE LIKELY BY
SUNDAY MORNING ON UNTREATED SURFACES. IN ADDITION TO THE ICE...
THERE COULD ALSO BE UP TO AN INCH OF SNOW AND SLEET ACCUMULATION
BY SUNDAY MORNING.

A WINTER STORM WARNING IS ISSUED WHEN SEVERE WINTER WEATHER IS
EXPECTED. SNOW AND/OR ICE WILL CAUSE HAZARDOUS DRIVING
CONDITIONS.

$$

OHZ014-089-PAZ001>003-250000-
/O.EXB.KCLE.WS.A.0003.070225T1100Z-070226T0000Z/
ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
INCLUDING THE CITIES OF...JEFFERSON...ASHTABULA...ERIE...
EDINBORO...MEADVILLE
1055 AM EST SAT FEB 24 2007

...WINTER STORM WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WINTER
STORM WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING. 

A WINTER STORM WILL MOVE OUT OF THE CENTRAL PLAINS LATE TONIGHT
AND BRING WITH IT A MIX OF FREEZING RAIN...SLEET...AND SNOW.
PRECIPITATION WILL BEGIN TOWARD MORNING AS SNOW AND COULD
TRANSITION TO A WINTRY MIX OF RAIN...FREEZING RAIN AND SLEET AROUND
LATE MORNING. THE MIX WILL EVENTUALLY TURN BACK TO ALL SNOW
SUNDAY EVENING. WHILE AN INCH OR TWO OF SNOW ARE POSSIBLE DURING
THE EVENT...THERE IS THE POSSIBILITY OF A QUARTER INCH OF ICING
FROM THE FREEZING RAIN AND SLEET.

A WINTER STORM WATCH MEANS THAT SIGNIFICANT WINTRY PRECIPITATION
IS POSSIBLE. STAY TUNED TO THE NATIONAL WEATHER SERVICE OR THE
LOCAL NEWS MEDIA FOR THE LATEST UPDATES AND POSSIBLE WARNINGS.

$$

OHZ027>030-036-037-047-250000-
/O.CON.KCLE.WS.A.0003.070225T0300Z-070225T1700Z/
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX-
INCLUDING THE CITIES OF...UPPER SANDUSKY...CAREY...BUCYRUS...
MANSFIELD...ASHLAND...MARION...MOUNT GILEAD...MOUNT VERNON
1055 AM EST SAT FEB 24 2007

...WINTER STORM WATCH REMAINS IN EFFECT FROM 10 PM EST THIS
EVENING THROUGH SUNDAY MORNING...

A WINTER STORM WATCH REMAINS IN EFFECT FROM 10 PM EST THIS
EVENING THROUGH SUNDAY MORNING. 

A WINTER STORM WILL MOVE OUT OF THE CENTRAL PLAINS LATE TONIGHT
BRINGING WITH IT A MIXTURE OF FREEZING RAIN SLEET AND SNOW.
PRECIPITATION WILL BEGIN LATE TONIGHT IN THE FORM OF FREEZING
RAIN AND SNOW...AND WILL TRANSITION TO MAINLY FREEZING RAIN
OVERNIGHT. LITTLE SNOW ACCUMULATION IS EXPECTED...BUT THERE IS
THE POSSIBILITY OF A QUARTER INCH OR MORE OF ICING FROM THE
FREEZING RAIN AND SLEET.

A WINTER STORM WATCH MEANS THAT SIGNIFICANT WINTRY PRECIPITATION
IS POSSIBLE. STAY TUNED TO THE NATIONAL WEATHER SERVICE OR THE
LOCAL NEWS MEDIA FOR THE LATEST UPDATES AND POSSIBLE WARNINGS.

$$

OHZ009>013-019>023-031>033-038-250000-
/O.CON.KCLE.WS.A.0003.070225T0700Z-070225T1700Z/
ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WAYNE-STARK-MAHONING-HOLMES-
INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND...
MENTOR...CHARDON...NORWALK...MEDINA...AKRON...RAVENNA...WARREN...
WOOSTER...CANTON...YOUNGSTOWN...MILLERSBURG
1055 AM EST SAT FEB 24 2007

...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SUNDAY MORNING...

A WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SUNDAY MORNING. 

A WINTER STORM WILL MOVE OUT OF THE CENTRAL PLAINS LATE TONIGHT
AND BRING WITH IT A MIX OF FREEZING RAIN...SLEET...AND SNOW.
PRECIPITATION WILL BEGIN LATE TONIGHT AS A MIXTURE OF FREEZING
RAIN AND SNOW...AND WILL TRANSITION TO FREEZING RAIN AND SLEET
OVERNIGHT. LITTLE SNOW ACCUMULATION IS EXPECTED...BUT THERE IS
THE POSSIBILITY OF A QUARTER INCH OR MORE OF ICING FROM THE
FREEZING RAIN AND SLEET.

A WINTER STORM WATCH MEANS THAT SIGNIFICANT WINTRY PRECIPITATION
IS POSSIBLE. STAY TUNED TO THE NATIONAL WEATHER SERVICE OR THE
LOCAL NEWS MEDIA FOR THE LATEST UPDATES AND POSSIBLE WARNINGS.

$$
000 
WWUS41 KCLE 242027
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
327 PM EST SAT FEB 24 2007

OHZ003-006>008-017-018-250430-
/O.CAN.KCLE.WS.W.0003.070225T0300Z-070225T1700Z/
/O.NEW.KCLE.IS.W.0001.070225T0300Z-070225T1700Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...FINDLAY...TIFFIN
327 PM EST SAT FEB 24 2007

...ICE STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 12 PM
EST SUNDAY...
...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED AN ICE STORM
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 12 PM EST
SUNDAY.

A WINTER STORM MOVING THROUGH THE CENTRAL PLAINS WILL SPREAD
PRECIPITATION INTO NORTHWEST OHIO AFTER MIDNIGHT TONIGHT. THE
PRECIPITATION COULD START AS A SHORT PERIOD OF SNOW OR SLEET BUT
IS EXPECTED TO CHANGE TO FREEZING RAIN FOR MUCH OF THE OVERNIGHT
HOURS. THE FREEZING RAIN WILL CONTINUE INTO SUNDAY MORNING BEFORE
TEMPERATURES WARM PAST THE FREEZING MARK CHANGING THE FREEZING
RAIN TO JUST RAIN.

ICE ACCUMULATIONS OF AROUND A QUARTER INCH ARE LIKELY ACROSS THE
AREA WITH THIS STORM.

ALSO EASTERLY WINDS ARE EXPECTED TO INCREASE TO BETWEEN 15 AND 25
MPH WITH GUSTS OVER 30 MPH...LATE TONIGHT INTO SUNDAY. THIS COULD
TAKE DOWN TREE BRANCHES AND POWER LINES...STRAINED BY ICE
ACCUMULATION.

AN ICE STORM WARNING IS ISSUED WHEN A HEAVY ACCUMULATION OF ICE
WILL CAUSE HAZARDOUS IF NOT IMPOSSIBLE DRIVING CONDITIONS. YOU
SHOULD CONSIDER POSTPONING ANY TRAVEL. IF DRIVING IS UNAVOIDABLE,
USE EXTREME CAUTION, AND CARRY A WINTER EMERGENCY KIT IN CASE YOU
ARE STRANDED. ROADS MAY BECOME BLOCKED BY DOWNED TREES AND POWER
LINES. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES.

$$

OHZ027>030-036-037-047-250430-
/O.UPG.KCLE.WS.A.0003.070225T0300Z-070225T1700Z/
/O.NEW.KCLE.IS.W.0001.070225T0300Z-070225T1700Z/
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX-
INCLUDING THE CITIES OF...UPPER SANDUSKY...CAREY...BUCYRUS...
MANSFIELD...ASHLAND...MARION...MOUNT GILEAD...MOUNT VERNON
327 PM EST SAT FEB 24 2007

...ICE STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 12 PM
EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED AN ICE STORM
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 12 PM EST
SUNDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. 

A WINTER STORM MOVING THROUGH THE CENTRAL PLAINS WILL SPREAD
PRECIPITATION INTO NORTH CENTRAL OHIO AFTER MIDNIGHT TONIGHT. THE
PRECIPITATION COULD START AS A SHORT PERIOD OF SNOW OR SLEET BUT
IS EXPECTED TO CHANGE TO FREEZING RAIN FOR MUCH OF THE OVERNIGHT
HOURS. THE FREEZING RAIN WILL CONTINUE INTO SUNDAY MORNING BEFORE
TEMPERATURES WARM PAST THE FREEZING MARK CHANGING THE FREEZING
RAIN TO JUST RAIN.

ICE ACCUMULATIONS OF A QUARTER INCH OR MORE ARE LIKELY ACROSS THE
AREA WITH THIS STORM.

ALSO EASTERLY WINDS ARE EXPECTED TO INCREASE TO BETWEEN 15 AND 25
MPH WITH GUSTS OVER 35 MPH EARLY SUNDAY. THIS COULD TAKE DOWN TREE
BRANCHES AND POWER LINES...STRAINED BY ICE ACCUMULATION.

AN ICE STORM WARNING IS ISSUED WHEN A HEAVY ACCUMULATION OF ICE
WILL CAUSE HAZARDOUS IF NOT IMPOSSIBLE DRIVING CONDITIONS. YOU
SHOULD CONSIDER POSTPONING ANY TRAVEL. IF DRIVING IS UNAVOIDABLE,
USE EXTREME CAUTION, AND CARRY A WINTER EMERGENCY KIT IN CASE YOU
ARE STRANDED. ROADS MAY BECOME BLOCKED BY DOWNED TREES AND POWER
LINES. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES.

$$

OHZ009>013-019>023-031>033-038-250430-
/O.UPG.KCLE.WS.A.0003.070225T0700Z-070225T1700Z/
/O.NEW.KCLE.IS.W.0001.070225T0700Z-070225T1700Z/
ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WAYNE-STARK-MAHONING-HOLMES-
INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND...
MENTOR...CHARDON...NORWALK...MEDINA...AKRON...RAVENNA...WARREN...
WOOSTER...CANTON...YOUNGSTOWN...MILLERSBURG
327 PM EST SAT FEB 24 2007

...ICE STORM WARNING IN EFFECT FROM 2 AM TO 12 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED AN ICE STORM
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 12 PM EST SUNDAY. THE
WINTER STORM WATCH IS NO LONGER IN EFFECT. 

A WINTER STORM MOVING THROUGH THE CENTRAL PLAINS WILL SPREAD
PRECIPITATION INTO THE REGION BEFORE DAWN SUNDAY. THE PRECIPITATION
COULD START AS A BRIEF PERIOD OF SNOW OR SLEET BUT IS EXPECTED TO
CHANGE TO FREEZING RAIN AND CONTINUE THROUGH MUCH OF THE MORNING
HOURS BEFORE TEMPERATURES WARM PAST THE FREEZING MARK CHANGING THE
FREEZING RAIN TO JUST RAIN.

ICE ACCUMULATIONS OF A QUARTER INCH OR MORE ARE LIKELY ACROSS THE
AREA WITH THIS STORM.

ALSO EASTERLY WINDS ARE EXPECTED TO INCREASE TO BETWEEN 15 AND 25
MPH WITH GUSTS OVER 30 MPH EARLY SUNDAY. THIS COULD TAKE DOWN TREE
BRANCHES AND POWER LINES...STRAINED BY ICE ACCUMULATION.

AN ICE STORM WARNING IS ISSUED WHEN A HEAVY ACCUMULATION OF ICE
WILL CAUSE HAZARDOUS IF NOT IMPOSSIBLE DRIVING CONDITIONS. YOU
SHOULD CONSIDER POSTPONING ANY TRAVEL. IF DRIVING IS UNAVOIDABLE,
USE EXTREME CAUTION, AND CARRY A WINTER EMERGENCY KIT IN CASE YOU
ARE STRANDED. ROADS MAY BECOME BLOCKED BY DOWNED TREES AND POWER
LINES. STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV
STATIONS FOR FURTHER DETAILS OR UPDATES.

$$

OHZ014-089-PAZ001>003-250430-
/O.UPG.KCLE.WS.A.0003.070225T1100Z-070226T0000Z/
/O.NEW.KCLE.WS.W.0004.070225T1100Z-070226T0000Z/
ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
INCLUDING THE CITIES OF...JEFFERSON...ASHTABULA...ERIE...
EDINBORO...MEADVILLE
327 PM EST SAT FEB 24 2007

...WINTER STORM WARNING IN EFFECT FROM 6 AM TO 7 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WINTER
STORM WARNING...WHICH IS IN EFFECT FROM 6 AM TO 7 PM EST SUNDAY.
THE WINTER STORM WATCH IS NO LONGER IN EFFECT. 

A WINTER STORM MOVING THROUGH THE CENTRAL PLAINS WILL SPREAD
A WINTRY MIX OF PRECIPITATION INTO THE REGION STARTING AROUND
DAWN SUNDAY. THE PRECIPITATION WILL START AS SNOW BUT SHOULD MIX
WITH SLEET AND FREEZING RAIN BY LATE MORNING. DURING THE
AFTERNOON THE PRECIPITATION COULD CHANGE TO ALL RAIN OR FREEZING
RAIN BEFORE CHANGING BACK TO LIGHT SNOW DURING THE EVENING.

WHILE A COUPLE INCHES OF SNOW ARE POSSIBLE WITH THIS STORM...AN
ACCUMULATION OF ICE IS ALSO LIKELY ACROSS THE AREA MAKING TRAVEL
HAZARDOUS.

ALSO EASTERLY WINDS ARE EXPECTED TO INCREASE TO BETWEEN 15 AND 25
MPH WITH GUSTS TO NEAR 30 MPH EARLY SUNDAY. THIS COULD TAKE DOWN
TREE BRANCHES AND POWER LINES...STRAINED BY ICE ACCUMULATION.

A WINTER STORM WARNING IS ISSUED WHEN SEVERE WINTER WEATHER IS
EXPECTED. HEAVY SNOW AND/OR ICE WILL CAUSE HAZARDOUS DRIVING
CONDITIONS. IF YOU WILL BE TRAVELING IN THE WARNING AREA YOU
SHOULD CHOOSE AN ALTERNATE ROUTE IF POSSIBLE, OR YOU SHOULD USE
EXTREME CAUTION IF TRAVEL IS UNAVOIDABLE. STAY TUNED TO NOAA
WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS
OR UPDATES.

$$

What forecasters said that day

The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this winter storm watch went out at Feb 23, 3:01 PM EST, 7 minutes earlier.

Area forecast discussion, Feb 23, 3:01 PM EST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
301 PM EST FRI FEB 23 2007

.SHORT TERM(TONIGHT THRU SUNDAY NIGHT)...
PATTERN CONTS TO SET UP FOR PSBL ICING SAT NITE INTO SUN MORN. NELY
FLOW WL ONLY TURN TO ELY AS WRM FNT APCHS FM THE SW SAT NITE INTO
SUN MORN. WITHOUT PASSAGE OF WRMFNT...BAND OF PRECIP PRECEDING THE
WRMFNT LIKELY TO BE FREEZING TYPE AS UPR TEMPS DO WRM ENUF TO
PREVENT MOST ICE CRYSTAL FORMATION AND THUS SN...ALTHO SOME MIXED
SN/IP/FZRA PSBL FOR FIRST HR OR TWO DURING ONSET TIME. LIMITED TIME
FOR PSBL ICING BFR TRANSITION TO ALL OR MNLY RA SUN SHUD KP ICING
BLW A QUARTER OF AN INCH NERN PART OF AREA SO WL ONLY PUT UP WINTER
STORM WATCH FOR SWRN 3/4 OF AREA FOR NOW. ALSO THE NERN AREA WUD
JUST BE LIMITED TO 4TH PD SO MORE TIME TO DECIDE FOR THERE ANYWAY.
WL PROB BREAK THE WATCH IN HALF TO SHOW SOME PRECIP STARTUP TIMING
AND CHGOVR TO RA FM SW TO NE.

GNLY XPCT QPF SAT NITE INTO SUN MORN OF HALF AND INCH TO
THREE-QUARTERS OF AN INCH AND WITH A DECENT PART OF IT FREEZING
INSTEAD OF RUNNING OFF DONT SEE MUCH FLOODING POTENTIAL SO NO
HEADLINES FOR THIS THREAT.

COLDER AIR WRAPPING IN SUN NITE SHUD CHG PRECIP BACK TO LGT SHSN.

FOR THIS EVE...ANY RMNG FLURRIES WL BE HANDLED IN WORDING...OTRW
TNGTS FCST DRY WITH INCRG HIER CLDS WHERE LK EFCT CLDS NON-EXISTENT
ATTM.

&&

.LONG TERM(MON-FRI)...
MODELS NOW SHOWING MORE OF A CUTOFF UPR PATTERN EARLY NEXT WEEK WITH
THE LOW SFC LOW MOVG TO NR LERI THEN STALLING AND WEAKENING AS THE
UPR LOW MAKES A LOOP ARND NWRN OH. XPCT SCT SHSN FM THIS FEATURE TO
CONT INTO WED THEN RDGG SHUD DRY THINGS OUT TIL THU AFTN WHEN
ANOTHER LOW SHUD MOV OUT OF THE PLAINS TWD OUR AREA.  TEMPS PRE GFS
APPEAR TO WRM JUST ENUF FOR A COLD RA EVENT BUT THIS FAR OUT
ANYTHING IS PSBL SO WL PROB MNLY CALL FOR RA/SN CHC.

&&

.AVIATION(18Z-18Z)...
LAKE EFFECT SNOW SHOWERS WILL CONTINUE THROUGH THE AFTERNOON GIVEN
THE NORTHERLY FLOW OFF LAKES HURON AND ERIE.  EXPECT AS WINDS WEAKEN
LATE THIS AFTERNOON AND EVENING THE SNOW SHOWERS WILL DISSIPATE.
THROUGH THE AFTERNOON WILL GO WITH MVFR CONDS KCLE-KCAK AND
KYNG...IMPROVING TO VFR LATE THIS AFTERNOON OR EARLY EVENING. KERI
IS NOT LINED UP WELL IN THE FLOW WITH LAKE HURON AND THIS WILL
LIKELY NOT SEE MUCH SNOW SHOWER ACTIVITY AT THE TERMINAL.  STILL
COULD SEE A LIGHT SNOW SHOWER DURING THE AFTERNOON DESTABIZATION.
ELSEWHERE EXPECT VFR CONDS WITH ONLY INCREASING MID AND HIGH LEVEL
MOISTURE OVERNIGHT.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WINTER STORM WATCH 10 PM SAT THRU 12 PM SUN FOR NW AND SW.
  ...WINTER STORM WATCH 2 AM SUN THRU 12 PM SUN FOR REST OF NRN OH
     XCPT ASHTABULA CO.
PA...NONE.

&&

SHORT TERM...ADAMS
LONG TERM...ADAMS
AVIATION...KING
Hazardous weather outlook, Feb 23, 5:09 AM EST, 9 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
509 AM EST FRI FEB 23 2007

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-241200-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
509 AM EST FRI FEB 23 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A MIX OF RAIN AND FREEZING RAIN IS POSSIBLE ACROSS PORTIONS OF
NORTHERN OHIO AND NORTHWEST PENNSYLVANIA EARLY SUNDAY MORNING. AT
THIS TIME IT IS TOO EARLY TO TELL HOW MUCH...IF ANY...ICE WOULD
ACCUMULATE ON SURFACES BY SUNDAY MORNING.

FREEZING RAIN WILL CHANGE TO RAIN SUNDAY AFTERNOON. RAINFALL
SHOULD GENERALLY BE BETWEEN HALF AND THREE QUARTERS OF AN
INCH...BUT ICE JAM FLOODING COULD BE A CONCERN IF AMOUNTS ARE OVER
AN INCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LEZ142>149-162>169-241200-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE-
RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE-
THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE-
VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE-
AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE-
WILLOWICK TO GENEVA-ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON-
THE-LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE-
CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE-
509 AM EST FRI FEB 23 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 7:01 PM ESTLake Effect Snow WarningCLECrawford, Erie9 hr

Nearby

Winter Storm Watches in Ohio, 2007Winter Storm Watches in Pennsylvania, 2007Every winter storm watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.